# SDR SWAA2016032850263

- Difficulty date: March 22, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N639SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27712
- Aircraft time: 62,049 hours, 48,909 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C27093
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMER EXIT LIGHT BULB INOPERATIVE.  RELAMPED LIGHT IAW AMM.
